# SDR HALA2025FA0000720

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: General aviation
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: F5358932500600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE BOTTLE ACCESS COMPARTMENT ACCESS CUTOUT AFT SIDE FR 94A ASSEMBLYY FOUND CORROSION
